# SDR USAA010670

- Difficulty date: June 13, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 18A SHELF CRACKED .5 INCH, LEFT WHEEL WELL, BS 725, LBL 62.  REMOVED AND REPLACED 18A SHELF PER EA69680 AND SB 737-53-1170.  (M)
